# SDR DL764071048

- Difficulty date: August 8, 2007
- Submitted: August 14, 2007
- Operation: Air carrier
- Aircraft: N840MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29717
- Aircraft time: 22,283 hours, 6,641 cycles
- Engine: Ge CF680C2*
- Engine time: 19,593 hours, 5,707 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF680C2B8F
- Part serial: 706446
- Condition: Failed
- Location: Nr 1
- Part time: 19,593 hours, 5,707 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACED NR 1 ENG PER ROUTINE DECK.
